应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
2013, Vol. 29(4): 433-442    DOI:
B-Spline Estimation for Varying-Coefficient Single-Index Model
Zhang Yu, Xia Chuanxiao, Zeng Linrui
Mathematical College, Sichuan University; School of Finance and Statistics, East China Normal University
Received null  Revised null
Supporting info
  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn